# SDR ASAA0310094

- Difficulty date: March 5, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5260 · Entrance Stairs
- Part: Torque Box
- Part number: 6553889163
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AIRSTAIR TORQUE BOX WEB AT BS 937, STRINGER 8L CORRODED.  REMOVED AND REPLACED WEB PER SRM.  (M)
